Moduli of continuity for lp-valued Gaussian processes

Csáki, Endre and Csörgő, Miklós and Shao, Qi-Man: Moduli of continuity for lp-valued Gaussian processes. Acta scientiarum mathematicarum, (60) 1-2. pp. 149-175. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_149-175.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 149-175
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 174-175.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15511

Actions (login required)

View Item View Item